MAUDE Adverse Event Report: DJO LLC LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED

DJO LLC LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED
Model Number 2786
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the the unit allegedly caused a 1st degree burn to patient during stim treatment.After performing functional and electrical testing, the technician was unable to duplicate the reported complaint.The product met manufacturer specifications.Possible root causes include moisture or misapplication of the electrodes.
 
Event or Problem Description
It was reported that the the unit allegedly caused a burn to patient during stim treatment.

Brand Name
LEGEND XT 4CH STIM PKG US STD
Common Device Name
STIMULATOR, MUSCLE, POWERED
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key14837167
Report Number9616086-2022-00016
Device Sequence Number5245812
Product Code IPF
UDI-Device Identifier00888912294140
UDI-Public00888912294140
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2786
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown